# SDR ASAA2022022337541

- Difficulty date: February 23, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 30,751 hours, 9,795 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

L2 WINDOW HEAT OVERHEAT LIGHT ILLUMINATED IN FLIGHT. RAN QRH PROCEDURE AND LIGHT EXTINGUISHED. GROUNDED - YES. PERFORMED WHCU BITE PROCEDURE REF B737-900 FIM 30-41 TASK 801, NO CURRENT FAULT LOGGED, FOUND HISTORY FAULT FOR WINDOW SENSOR. WINDOW HEAT SYSTEM WORKING NORMAL AT THIS TIME.
